# SDR SWIA202053955

- Difficulty date: October 7, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WS54.55, LT INBOARD FLAP INBD AFT HINGE BOX ATTACH FITTING ON THE WING, INNER SET OF LUGS, THE OUTER LUG IS CHAFED ON THE AFT EDGE, MARKED.  C-CHECK RO 11/11/2020.  BLENDED OUT CHAFFING ON LT INBOARD FLAP INBOARD HINGE BOX INNER SET OF LUGS ON THE OUTER LUG TO A SMOOTH CONTOUR AND FOUND ACCEPTABLE TO ENGINEERING, REF CRJ700 SRM AND REO ALL STEPS COMPLIED WITH.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).
